# SDR COZA20150615053

- Difficulty date: June 13, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 28,035 hours, 16,845 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Part serial: 232984
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ELEVATOR FEEL PITOT HEAT LIGHT CAME ON AND THE CIRCUIT BREAKER TRIPPED.  REPLACED THE ELEVATOR FEEL PITOT PROBE.  OPS CHECKED NORMAL.
